Extending the applicability of an Ulm-Newton-like method under generalized conditions in Banach space
No Thumbnail Available
Date
2020
Authors
Argyros I.K.
George S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
The aim of this paper is to extend the applicability of an Ulm-Newton-like method for approximating a solution of a nonlinear equation in a Banach space setting. The sufficient local convergence conditions are weaker than those in the earlier works leading to a larger radius of convergence and more precise error estimations on the distances involved. Numerical examples are also provided. © 2020 A. Razmadze Mathematical Institute of Iv. Javakhishvili Tbilisi State University. All rights reserved.
Description
Keywords
Citation
Transactions of A. Razmadze Mathematical Institute Vol. 174 , 1 , p. 15 - 22